# SDR WRLA20090926247

- Difficulty date: September 26, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC74621
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND DISBOND ON THE LEFT WING INBOARD FLAP VANE LOWER SKIN DISBOND (7 *17 ) AT XIFH 192.  CUT OUT DENT SKIN SANDED AROUND THE AREA AND CLEAN BONDED FIBERGLASS FABRIC USE WET LAY-UP AT 200 OF CURE FOR 220 MINS WITH VACUUM PRESSURE 22 IN/HG IAW B747-400 SRM 54-50-70 REFER TO SRM 51-70-17 REV73.  CHECK CONDITION SATISFACTORY AND RESTORED FINISHES.
